# SDR DALA1165110945

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 59,523 hours, 45,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED TO BWI APPROXIMATELY 15 MINUTES AFTER TAKEOFF DUE TO AN ELECTRICAL ODOR FROM THE REAR OF THE CABIN.  MAINTENANCE COMPLETED A FULL DUCT BURNOUT.
